# SDR C2XA06CL094

- Difficulty date: December 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 10,378 hours, 5,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P2070005120
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3150 THE CREW REPORTED THE AFT F/A FLASHLIGHT CHARGER WAS BROKEN.  MAINTENANCE INSPECTED AND REPLACED THE FLASHLIGHT CHARGER.  OPERATIONAL CHECKS WERE GOOD.
